# SDR CALA2017032000656

- Difficulty date: March 19, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 74,271 hours, 28,020 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470417212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BETWEEN FR63-64 STRINGER 39RT HAS CORROSION. REPLACED STRINGER SECTION 39RT BETWEEN FR63-64 IN THE AFT CARGO IAW SRM 53-00-13 FIG 201.
